# SDR ASAA2018110236696

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,833 hours, 12,621 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ALTITUDE KNOB ON PRESSURE PANEL SKIPS AROUND ON ALTITUDE SELECTION,  . WHEN TRYING TO ADJUST ALTITUDE,  THE VALUE WILL JUMP FWD AND BACKWARD.  ACFT GROUNDED.  ON INITIAL TROUBLESHOTING IAW FIM 21-31, TASK 801,  EXISTING FAULTS SHOW 031.   PERFORMED FIM 21-31, TASK 801 FOR CABIN PRESSURE CONTROLLER NR 2,  NO FAULTS NOTED.  PERFORMED A BITE TEST OF THE NR 1 CABIN PRESSURE CONTROLLER IAW FIM 21-31, TASK 801, NO FAULT NOTED.
